# SDR TRAX200701061

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS CORRODED AT BL 0.0.   [08-06-07]   WORK COMPLETED IN ACCORDANCE WITH:  SRM 51-42-21, 51-42-06, 51-41-02, 51-21-06, 51-40-11, 51-42-02,  51-21-11, 51-23-00, AND 12-21-00.
